# SDR YENA2018092510358

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 44,064 hours, 15,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 1967, HPN-PBI. HAD THE SMELL OF ELECTRICAL BURNING ODOR FROM 2 -5 K, THEN AGAIN ABOUT 26 K IN THE CLIMB  IN THE DESCENT AGAIN THE SMELL FROM 19K - 10 K WITH A MUCH STRONGER ODOR ABOUT 4K INFLIGHT ONLY SMELLED THE ODOR ABOUT 10 K THERE WAS NO SMOKE ASSOCIATED WITH THE ODOR; ACCOMPLISHED TSM TASK 24-00-00-810-823A ELECTRICAL ODOR  NO DEFECTS OR TRIPPED BREAKERS NOTED INSP AVIONICS COMPARTMENTS AND DUCTING  NO DEFECTS NOTED FOUND AVIONICS FILTER VERY DIRTY. REPLACED FILTER ACCOMP. TSM TASK 05-50-00-810-831A . COS REPORTING SHEET COMPLETED. ACCOMP. ENG 1 & 2 IDLE RUN & OPS CHK OF # 2 PACK W/ INDIVIDUAL BLEED SYS & BOTH NO ODOR NOTED. LTV SYS WILL BE PLACED ON MEL DUE TO REPORT OF ELECTRICAL ODOR REF DEFECT NO'S 2296065 & 2296066 FOR LTV DEFERRALS  OK TO CONT SVC.
